# SDR MASA2022072400198

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 17,958 hours, 10,570 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNT ELECTRICAL SMELL IN FLIGHT DECK. INSPECTED AREA, PERFORMED OPS CHECK OF AVIONICS VENTILATION SYSTEM, NO DEFECTS NOTED.
